Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects

Posted by Jim on May 24, 1999, at 17:59:24

In reply to Re: Celexa side-effects, posted by Melissa on May 20, 1999, at 14:06:02

I've been taking celexa for three months, 40mg-in the AM. Sexual side effects went away real quick, certainly am less depressed, moods are stabilized. When I'm up and doing something, I feel great and have lots of energy, but as soon as I stop and sit, I am ready to fall asleep. Gaining weight, which I certainly don't need to do! Find myself going to bed earlier and earlier, and having a great deal of difficulty getting up in the morning. I've been considering stopping the med, as I hate feeling so tired all the time. Can someone give me a sense that even after three months these side effects wiil go away? Maybe a decrease in dosage?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jim thread:3323